# SDR O2JA2020061000001

- Difficulty date: June 10, 2020
- Submitted: June 14, 2020
- Operation: Air carrier
- Aircraft: N441PC
- Make and model: Lear 35A
- Aircraft serial: 668
- Aircraft time: 7,710 hours, 5,016 cycles
- Engine time: 15,782 hours, 11,582 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE CLIMBING THROUGH LOW 20'S (AROUND FL220), NOTICED RIGHT BLEED AIR LIGHT CAME ON. RAN CHECKLIST, LIGHT STAYED ON, NO ABNORMAL OPERATIONS OR OTHER INDICATION NOTED. LIGHT WAS STILL ON AFTER LANDING.
